* If you want to update the article please login/register
Background and rare complication after thoracic endovascular aortic repair of type B aortic dissection, a dissection is a significant and rare complication. The optimal treatment of aortic dissection-related DIC remains unclear. Following TEVAR of aortic dissection, we herein describe the successful treatment of a 65-year-old man who developed gingival bleeding and multiple subcutaneous petechiae, as well as DIC after TEVAR of aortic dissection. Conclusions Aortic dissection-related DIC requires long-term care under conservative therapy. Warfarin and tranexamic acid may be a viable option for long-term maintenance therapy.
Source link: https://doi.org/10.1186/s12872-022-02768-6
* Please keep in mind that all text is summarized by machine, we do not bear any responsibility, and you should always check original source before taking any actions